Cathleen (Los Angeles) on 05/22/2015:
WarningProbiotics are not for everyone. I ended up in the E.R. from taking just one cup of Kefir and a serving of Yakult. Whether it is "die off" or not, three weeks later, and I feel like the bottom of my stomach is going to fall out.
While most people have no problems with probiotics, some people like myself, have adverse reactions to the cultures in these fermented products. The E.R. doctor says he sees a lot of people coming in doing detox diets and that these products are not regulated as to how much bacteria is put in. Apparently, the bacteria in these products did not mix with my system, and I am still feeling the aftermath.
View Entire Thread
Karl (Nova Scotia) on 05/23/2015: I am so sorry, I didn't mention that it was a GNC Probiotic Complex product, in 1 capsule a day form @ 25 billion CFU, I have tried kefir with no side effects that I am aware of, but did not notice any difference with my bloating/gut/intestinal issues. Also I noticed incredible relief from this issue if I eat sauerkraut before or during meals.
Hope this helps you out.
View Entire Thread
Watcher248 (Canada) on 03/05/2015: Had issues with bloating, (Age 60+) Always felt like... all I needed was a good burp.... after I ate but I could not get a natural one out.... until the probiotics ...It was very painful, it was so bad, I thought it might be a heart attack...upper chest pressure felt like I was going to explode, first thing Doctor wanted to do was to rip out my gallbladder, no test no alternative fixes to try, except just rip out the gallbladder. Healer my ass, anyways this went on for years, just ran across a thought and tried it, Probiotic [email protected] 25 billion to start it seems to have stopped it right in its tracks, need to keep myself well hydrated especially before meals, 8oz or more of reverse osmosis water, I cant bring myself to drink municipal tap water. Anyways if you have stomach problems and baking soda re-leaves it only temporarily, check it out, its so nice to be able to eat (within limits) what we have been led to believe... is normal food again.
Also related to this or not, my contact dermatitis is due to an allergy of the Hair Dye my wife was using (unceasing severe burning and weeping eyes) for some 3 or 4 years, prednazone was used to bring this under control but would always come back. Avoid this poison at all cost.
Just a thought is all........